# SDR DALA2022042903036

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,597 hours, 22,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 -MISC/DE- AIRCRAFT LOST LEFT HYDRAULIC QUANTITY AND PRESSURE DURING REPOSITION FERRY AFTER MTC. EMERGENCY DECLARED ON APPROACH INTO LAX. CORRECTIVE ACTION: REPLACED DAMAGED PACKING FOR LANDING GEAR PRESSURE LINE ON THE FLAP/SLAT DEPRESSURIZATION MODULE. REPLACED LT ENGINE HYDRAULIC PUMP, LT SYSTEM ACMP, PTU AND ASSOCIATED FILTERS.
